Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the irreducibility of a polynomial associated with the Strong Factorial Conjecture

Tom 145 / 2016

Michael Filaseta, Brady Rocks Colloquium Mathematicum 145 (2016), 307-314 MSC: Primary 11R09; Secondary 11C08, 12E05. DOI: 10.4064/cm6761-3-2016 Opublikowany online: 11 July 2016

Streszczenie

Asymptotically, more than $2/3$ of the polynomials from a sequence of polynomials in $\mathbb Z[x]$, arising from an example associated with the Strong Factorial Conjecture, are shown to be irreducible in $\mathbb Z[x]$.

Autorzy

  • Michael FilasetaMathematics Department
    University of South Carolina
    Columbia, SC 29208, U.S.A.
    e-mail
  • Brady RocksMathematics Department
    University of South Carolina
    Columbia, SC 29208, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek